# SDR DALA2016071205275

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 51,921 hours, 28,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SIDE OF AFT LAVATORY PAN BETWEEN BS 1364 - 1379 IS CORRODED.  REMOVED AND REPLACED DOUBLER IAW DWG 5965767.
